MUGNAI, Dimitri

MUGNAI, Dimitri  

DIPARTIMENTO DI MATEMATICA E INFORMATICA  

Mostra records
Risultati 1 - 20 di 57 (tempo di esecuzione: 0.021 secondi).
Titolo Data di pubblicazione Autore(i) File
A fractional eigenvalue problem in ℝN 2016 Bocerani, Giacomo; Mugnai, Dimitri
A k-uniform maximum principle when 0 is an eigenvalue 2011 Fragnelli, G; Mugnai, Dimitri
A limit problem for degenerate quasilinear variational inequalities in cylinders 2013 Mugnai, Dimitri
A mixed operator approach to peridynamics 2023 Cluni, Federico; Gusella, Vittorio; Mugnai, Dimitri; PROIETTI LIPPI, Edoardo; Pucci, Patrizia
A note on an exponential semilinear equation of the fourth order 2004 Mugnai, Dimitri
Addendum to: Multiplicity of critical points in presence of a linking: application to a superlinear boundary value problem, NoDEA. Nonlinear Differential Equations Appl. 11 (2004), no. 3, 379-391, and a comment on the generalized Ambrosetti-Rabinowitz condition 2012 Mugnai, Dimitri
Almost uniqueness result for reversed variational inequalities 2007 Mugnai, Dimitri
Asymptotic behaviour, nodal lines and symmetry properties for solutions of superlinear elliptic equations near an eigenvalue 2005 Mugnai, Dimitri
Asymptotical multiplicity and some reversed variational inequalities 2002 Marino, A.; Mugnai, Dimitri
Asymptotically critical points and their multiplicity 2002 Marino, A.; Mugnai, Dimitri
Bifurcation for positive solutions of nonlinear diffusive logistic equations in R^N with indefinite weight 2014 Mugnai, Dimitri; Nikolaos S., Papageorgiou
Bounce on a $p$-Laplacian 2003 Mugnai, Dimitri
Carleman estimates and observability inequalities for parabolic equations with interior degeneracy 2013 Genni, Fragnelli; Mugnai, Dimitri
Carleman estimates for singular parabolic equations with interior degeneracy and non-smooth coefficients 2017 Fragnelli, Genni; Mugnai, Dimitri
Carleman estimates, observability inequalities and null controllability for interior degenerate non smooth parabolic equations 2016 Genni, Fragnelli; Mugnai, Dimitri
Coupled Klein–Gordon and Born–Infeld-type equations: looking for solitary waves 2004 Mugnai, Dimitri
Disequazioni variazionali inverse e punti asintoticamente critici 2003 Mugnai, Dimitri
Energy allocation and payment: a game-theoretic approach 2020 Giuliodori, P.; Bistarelli, S.; Mugnai, D.
Estimating the Resolvent of Elliptic Second-Order Partial Differential Operators 1996 Mugnai, Dimitri; G., Talenti
Existence and multiplicity results for the fractional Laplacian in bounded domains 2017 Mugnai, Dimitri; Pagliardini, Dayana